# SDR DXTA2025063004068

- Difficulty date: June 27, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N672QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605663
- Aircraft time: 15,664 hours, 12,013 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: No Discrepancy
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

JUST BEFORE ROTATION SPEED EXPERIENCED BIRD STRIKE. ON POSTFLIGHT NOTED SMALL BIRD REMAINS AT THE NOSE LANDING GEAR LEFT DOOR FORWARD HINGE. NO OBVIOUS DAMAGE BUT UNABLE TO CONCLUDE THERE WAS NO DAMAGE TO THE NOSE LANDING GEAR LEFT DOOR WITH THE GEAR DOWN. DID NOT EXPERIENCE ANY GEAR ABNORMALITIES OR FLIGHT CONTROL VIBRATIONS IN FLIGHT.   COMPLIED WITH FOD INSPECTION CHECK. INSPECTED NLG AND MLG, FUSELAGE, NACELLES/PYLONS, STABILIZERS, WINDOWS, WINGS AND ENGINE FAN BLADES, IGV'S OGV'S AND EXHAUST WITH NO DEFECTS NOTED. WORK COMPLETED WITH REFERENCE TO AMM 05-50-00
